MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341359
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Deformity/ Disfigurement (2360); Post Operative Wound Infection (2446)
Date of Event 07/12/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: wound infection.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a caucasian female patient who underwent an unspecified breast augmentation with 495cc mentor memoryshape breast implant experienced left-sided wound infection postoperatively.As a result, the patient underwent unilateral explantation on (b)(6) 2015, and replacement with like device, catalog # 3341359, left lot-serial # (b)(4) on (b)(6) 2015.
 
Additional Manufacturer Narrative
On (b)(6) 2021, mentor became aware of omitted information in the initial report.The patient also experienced left-sided asymmetry.Reason for device explant and/or reoperation: infection and anisomastia.Manufacturer¿s reference number: (b)(4), h6.Health effect - clinical code: added deformity/disfigurement (e2308).

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key11362927
Report Number1645337-2021-01853
Device Sequence Number13658878
Product Code FTR
UDI-Device Identifier00081317005100
UDI-Public00081317005100
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/02/2020
Device Model Number3341359
Device Catalogue Number3341359
Device Lot Number6899859
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer04/08/2021
Initial Report FDA Received Date02/22/2021
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR
Patient Weight73